# SDR QXEA2022101100306

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 24,830 hours, 26,831 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 0539
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 24,830 hours, 26,831 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION DID NOT WORK FOR THE FLIGHT. WE MAINTAINED 9,000' FOR CRUISE. CABIN DIFFERENTIAL STAYED NEAR ZERO, AND CABIN ALTITUDE FOLLOWED THE ALTIMETER. REMOVED FROM SERVICE. AFT OUTFLOW VALVE AND DOOR SEAL PRESSURIZATION RESERVOIR DRAIN VALVE REMOVED AND REPLACED. A/C PRESSURIZATION CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
